Vol. 35 No. 2 (2006)

Published:
2006-08-01
Articles
-
Double inequalities of Newton's quadrature rule
- Abstract views: 256
-
Iterative functional-differential system with retarded argument
- Abstract views: 273
-
-statistical convergence for a class of positive linear operators- Abstract views: 233
-
Fixed points and integral inclusions
- Abstract views: 236
-
Approximation properties of modified Stancu beta operators
- Abstract views: 230
-
The equivalence between the Krasnoselskij, Mann and Ishikawa iterations
- Abstract views: 260
-
Generation of non-uniform low-discrepancy sequences in the multidimensional case
- Abstract views: 255
-
On the uniqueness of the optimal solution in linear programming
- Abstract views: 325
Book Reviews
-
Book Reviews
- Abstract views: 185